# SDR SWI2025F00604

- Difficulty date: January 6, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 48,249 hours, 32,583 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK 2-2 AND 0B FWD ROLLERS WORN OUT OF LIMITS (C-CHECK RO 04/30/2025)REMOVED AND REPLACED RH SLAT TRACK I/B AND O/B FWD ROLLERS PER CRJ 700 AMM 27-81-44-000-802(CONF A01) AND AMM 27-81-44-400-802(CONFIG A01)OPS CHECK PERFORMED ON HT405/10098 CAMP # 29071144-1
